| Model Number |
ZMA00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zma00 25.0 diopter intraocular lens was implanted in the patient''s right eye (od) on (b)(6) 2018.One day post-op, on (b)(6) 2018, a power miss/refractive error of -1.00 diopter myopia was observed; also poor uncorrected distance vision was noted.Therefore, the lens was explanted on (b)(6) 2018.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was the same model, but different diopter of 24.0.Reportedly, the patient had a good outcome.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 10/09/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The product is inspected by a qualified inspector using a microscope with a 12x magnification.No anomalies were found.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.